X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (7) 7
46g25 (4) 4
47b10 (3) 3
mathematics, general (3) 3
pietsch domination theorem (3) 3
47h60 (2) 2
47l20 (2) 2
algebra (2) 2
analysis (2) 2
applications of mathematics (2) 2
geometry (2) 2
mathematics, applied (2) 2
operators (2) 2
pietsch's domination theorem (2) 2
polynomials (2) 2
strongly p -summing (2) 2
strongly p-summing (2) 2
46a32 (1) 1
46b28 (1) 1
absolutely ( p (1) 1
absolutely p -summing (1) 1
absolutely p-summing (1) 1
absolutely p-summing m-linear operator (1) 1
absolutely-summing (1) 1
adjoints (1) 1
aged (1) 1
aged, 80 and over (1) 1
banach lattice (1) 1
banach-spaces (1) 1
blood pressure (1) 1
blood pressure determination - methods (1) 1
cardiovascular disease (1) 1
cardiovascular diseases - complications (1) 1
cardiovascular diseases - mortality (1) 1
chronic kidney-disease (1) 1
cohen $p$-nuclear multilinear mappings (1) 1
cohen p-nuclear m-linear operators (1) 1
cohen p-nuclear multilinear mappings (1) 1
cohen p-nuclear operators (1) 1
cohen strongly p -summing (1) 1
cohen strongly p-summing (1) 1
commutative algebra (1) 1
dialysis patients (1) 1
diastole (1) 1
epidemiology (1) 1
events (1) 1
factorization of operators (1) 1
factorization theorem (1) 1
female (1) 1
foggara (1) 1
follow-up studies (1) 1
france - epidemiology (1) 1
functional analysis (1) 1
ghardaia (1) 1
hemodialysis (1) 1
homogeneous polynomial (1) 1
homogeneous polynomials (1) 1
human health and pathology (1) 1
humans (1) 1
hypertension (1) 1
ideals (1) 1
index medicus (1) 1
inner-product spaces (1) 1
kwapien's factorization theorem (1) 1
life sciences (1) 1
lipschitz operators (1) 1
lipschitz p -compact operators (1) 1
lipschitz p-compact operators (1) 1
lipschitz-free p -compact mappings (1) 1
lipschitz-free p-compact mappings (1) 1
locally p -compact mappings (1) 1
locally p-compact mappings (1) 1
male (1) 1
mappings (1) 1
metaanalysis (1) 1
middle aged (1) 1
mortality (1) 1
multilinear summing operators (1) 1
multiple summing operators (1) 1
mzab (1) 1
nephrology (1) 1
nuclear (1) 1
nuclear experiment (1) 1
nuclear industry (1) 1
nuclear theory (1) 1
outcomes (1) 1
p -dominated (1) 1
p -nuclear operator (1) 1
p$-semi-integral multilinear mappings (1) 1
p-dominated (1) 1
p-nuclear operator (1) 1
p-semi-integral multilinear mappings (1) 1
pietsch’s domination theorem (1) 1
primary 47b07 (1) 1
primary 47b10 (1) 1
prospective studies (1) 1
pulse pressure (1) 1
r )-summing (1) 1
renal dialysis - adverse effects (1) 1
renal insufficiency, chronic - mortality (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Quaestiones Mathematicae, ISSN 1607-3606, 12/2016, Volume 39, Issue 8, pp. 1071 - 1092
It is well known that not every summability property for multilinear operators leads to a factorization theorem. In this paper we undertake a detailed study of... 
Primary 47B10 | Pietsch's domination theorem | factorization of operators | Secondary 47L22 | multilinear summing operators | Pietsch’s domination theorem | POLYNOMIALS | MATHEMATICS | SUMMABILITY
Journal Article
Journal of Water and Land Development, ISSN 1429-7426, 2012, Volume 16, Issue 1, pp. 49 - 53
Abstract This paper describes for the first time an original foggara, different from the classical foggara (foggara of Gourara) which collects water from the... 
Ghardaia | Mzab | Rising | Wadi | Foggara
Journal Article
by Hannedouche, Thierry and Roth, Hubert and Krummel, Thierry and London, Gérard M and Jean, Guillaume and Bouchet, Jean-Louis and Drüeke, Tilman B and Fouque, Denis and Attroun, Lahcene and Azar, Raymond and Bories, Pierre and Caillette-Beaudouin, Agnès and Canaud, Bernard and Choukroun, Gabriel and Esnault, Vincent and Hammadi, Mohamed and Hannedouche, Thierry and Henri, Patrick and Honoré, Philippe and Issad, Belkacem and Joly, Dominique and Laruelle, Eric and Le Mao, Gildas and Marchais, Sylvain and Vendrely, Benoît and Zaoui, Philippe and Aazib, Larbi and Abbassi, Abdelhamid and Abdullah, Elias and Abou-Bekr, Habib and Achard-Hottelart, Carine and Achin, Geneviève and Ahriz-Saksi, Salima and Albadawy, Mahen and Albert, Catherine and Albitar, Samir and Alenabi, Farideh and Allouache, Mahmoud and Amaouche, Amar and Amara, Brahim and Ammor, Mounia and Ang, Kim Seng and Assogba, Ubald and Azzouz, Lynda and Badid, Chérif and Baleynaud, Juliette and Bargas, Evelyne and Baron, Emmanuel and Basse, François and Batho, Jean-Marie and Bauwens, Marc and Bazin, Dorothée and Aicha, Abdelmajid Ben and Benarbia, Seddik and Bencheikh, Larbi and Bendini, Jean-Christophe and Benyakoub, Djeleddine and Bergua, Dominique and Bessin, Catherine and Billaux, Luc and Billion, Stéphane and Bittar, Haïat and Bocquet, Jean-Paul and Bonarek, Hervé and Bonniol, Claude and Borde, Jean-Sébastien and Boubenider, Samir and Boudet, Rémi and Boudi, Waël and Boudier, Loreley and Bouguern, Djema and Boukelmoune, M and Boukhalfa, Fatha Zohra and Boulanger, Henri and Bouvier, Philippe and Bouzernidj, Mouloud and Bounab, Mohamed Brahim and Brasseur, José and Braun, Laura and Briet, Marie and Bui-Quang, Doan and Canet, Sebastien and Canivet, Eric and Cardozo, Jorge and Cardozo, Carlos and Chaghouri, Baher and Chawki, Mokhtar and Chazot, Charles and Choulet, Philippe and Clavel, Pierre and Coindre, Jean-Philippe and Coldefy, Olivier and Colomina, M.A and Combarnous, François and Dabot, Christian and Dahmane, Djamal and Dahmani, Ahmed and Daubresse, Daniel and De Fremont, Jean-François and De Precigout, Valérie and ... and French Observatory and French Observ
Kidney International, ISSN 0085-2538, 09/2016, Volume 90, Issue 3, pp. 674 - 684
Journal Article
Collectanea mathematica, ISSN 0010-0757, 10/2010, Volume 61, Issue 3, pp. 291 - 301
Journal Article
Rendiconti del Circolo Matematico di Palermo, ISSN 0009-725X, 12/2011, Volume 60, Issue 3, pp. 337 - 350
In this paper we introduce and study a new class containing the class of absolutely summing multilinear mappings, which we call absolutely (p;q 1,…,q m... 
Strongly p -summing | 46A32 | Mathematics | Absolutely ( p | Geometry | 47L20 | Algebra | Analysis | Mathematics, general | r )-summing | Applications of Mathematics | Pietsch Domination Theorem | 46G25 | Factorization Theorem | Absolutely (p;q;r)-summing | Strongly p-summing
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 8/2019, Volume 189, Issue 4, pp. 595 - 609
We introduce the notion of Lipschitz p-compact operators. We show that they can be seen as a natural extension of the linear p-compact operators of Sinha and... 
Lipschitz operators | Primary 47B07 | Secondary 26A16 | 47L20 | Lipschitz p -compact operators | 47B10 | Mathematics, general | Mathematics | Locally p -compact mappings | Lipschitz-free p -compact mappings | Lipschitz-free p-compact mappings | Lipschitz p-compact operators | Locally p-compact mappings | MATHEMATICS | NUCLEAR | ADJOINTS | OPERATORS | IDEALS
Journal Article
Banach Journal of Mathematical Analysis, ISSN 2662-2033, 03/2020
Journal Article
COLLOQUIUM MATHEMATICUM, ISSN 0010-1354, 2010, Volume 120, Issue 1, pp. 85 - 102
This paper introduces the class of Cohen p-nuclear m-linear operators between Banach spaces. A characterization in terms of Pietsch's domination theorem is... 
MATHEMATICS | absolutely p-summing m-linear operator | MULTIPLE SUMMING OPERATORS | BANACH-SPACES | Cohen p-nuclear m-linear operators | MAPPINGS | Kwapien's factorization theorem | Pietsch domination theorem
Journal Article
Journal of Inequalities in Pure and Applied Mathematics, 2009, Volume 10, Issue 2, pp. 1 - 13
Journal Article
Annals of Functional Analysis, ISSN 2008-8752, 2011, Volume 2, Issue 1, pp. 128 - 138
In this paper we consider the ideal of Cohen p-nuclear multilinear mappings, which is a natural multilinear extension of the ideal of p-nuclear linear... 
P-semi-integral multilinear mappings | Cohen p-nuclear multilinear mappings | Tensor product of Banach spaces | MATHEMATICS | MATHEMATICS, APPLIED | p-semi-integral multilinear mappings | tensor product of Banach spaces
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 6/2018, Volume 15, Issue 3, pp. 1 - 12
Operators T that belong to some summing operator ideal can be characterized by means of the continuity of an associated tensor operator $${\overline{T}}$$ T¯... 
46B28 | p -nuclear operator | 47B10 | Mathematics, general | summing operator | Mathematics | Homogeneous polynomial | 46G25 | tensor norm | p-nuclear operator | Nuclear industry
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.